Andrianov’s \(L\)-functions associated to Siegel wave forms of degree two. (English) Zbl 0837.11026

The author considers a kind of Maaß wave form \(F\) on the Siegel half space of degree 2. Assume that \(F\) is a cusp form and simultaneous Hecke eigenform. Then the Andrianov \(L\)-function \(L_F(s)\) attached to \(F\) is investigated. \(L_F (s)\) possesses an analytic continuation as an entire function and satisfies a functional equation under \(s \mapsto - 2 - s\). These results generalize A. N. Andrianov’s results [Russ. Math. Surv. 29, No. 3, 45-116 (1974); translation from Usp. Mat. Nauk 29, 43-110 (1974; Zbl 0304.10020)] on holomorphic Siegel modular forms of degree 2.
Reviewer: A.Krieg (Aachen)


11F46 Siegel modular groups; Siegel and Hilbert-Siegel modular and automorphic forms
11F66 Langlands \(L\)-functions; one variable Dirichlet series and functional equations


Zbl 0304.10020
Full Text: DOI EuDML


[1] [A1] Andrianov, A. N., Dirichlet series with Euler products in the theory of Siegel modular forms of genus 2, Trudy Mat. Inst. Steklov112 (1971), 73-94
[2] [A2] Andrianov, A.N., Euler products corresponding to Siegel modular forms of genus 2, Uspekhi Math. Nauk29 (1974), 43-110
[3] [Ar] Arakawa, T., Vector valued Siegel’s modular forms of degree two and the associated Andrianov L-functions, Manuscripta math.44 (1983), 155-185 · Zbl 0517.10024
[4] [B-J] Borel, A. and Jacquet, H., Automorphic forms and automorphic representations, Proc. of symp. in pure math.33-1 (1979), 189-202 · Zbl 0414.22020
[5] [E1] Erdelyi, A. et al., ?Higher Transcendental Functions, vol. 1, 2?, McGraw-Hill, New York, 1953
[6] [E2] Erdelyi, A., et al., ?Tables of Integral Transforms, vol. 2?, McGraw-Hill, New York, 1954
[7] [HC] Harish-Chandra, Automorphic Forms on Semisimple Lie Groups, Lect. Notes in Math.62 (1968), Springer, Berlin-Heidelberg-New York · Zbl 0186.04702
[8] [He] Helgason, S., ?Groups and geometric analysis,? Academic Press, 1984
[9] [Ku] Kubota, T., ??ber diskontinuierliche Gruppen Picardschen Typus und zugeh?rige Eisensteinsche Reihen, Nagoya Math. J.32 (1968), 259-271 · Zbl 0159.31303
[10] [La] Langlands, R.P., ?Euler Products,? Yale University Press, 1971
[11] [Na] Nakajima, S., On invariant differential operators on bounded symmetric domains of type 4, Proc. Japan Acad.58, Ser. A (1982), 235-238 · Zbl 0525.32029
[12] [Ni] Niwa, S., On generalized Whittaker functions on Siegel’s upper half space of degree 2, Nagoya Math. J121 (1991), 171-184 · Zbl 0724.11027
[13] [Sh] Shimura, G., On modular correspondence for Sp(n, ?) and their congruence relations, Proc. Nat. Acad. U.S.A.49 (1963), 824-828 · Zbl 0122.08803
[14] [Su] Sugano, T., On Dirichlet Series Attached to Holomorphic Cusp Forms on SO(2,q), Adv. Studies in Pure Math.7 (1985), 333-362
[15] [Y1] Yamashita, H., Multiplicity One Theorems for Generalized Gelfand-Graev Representations of Semisimple Lie groups and Whittaker Models for the Discrete Series, Adv. Studies in Pure Math.14 (1988), 31-121 · Zbl 0759.22018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.